Jump to content

Photo
Accutane

Accutane Advice Needed!



Best Answer ughhhhh, 28 June 2013 - 11:41 AM

Everybody reacts differently, you may have a strong reaction to a low dose. I could never go above 40 mg as the side effects were too much. I will say though that all of my side effects have gone away, even painful joints.

Go to the full post


5 replies to this topic

#1 cloitus

cloitus

    Junior Member

  • Members
  • Posts & Likes
    Posts: 92
    Blog Entries: 1
    Likes: 4
About Me
  • Joined: 24-January 13

Posted 26 June 2013 - 03:16 AM

hey everyone! So, i have been on accutane unsuccessfully when I was 18. I was on it for 2 weeks until the side effects became too much. I am not exaggerating this at all but i felt 80 years old at that point. I could't fully extend my elbows and knees fully and i had grinding everywhere. 

 

So recently, i called my old derm to see how much i was on and it was 40mg daily. 

 

I'm tempted to get back on it again as minocycline hasn't completely cleared me. I've been on mino for a year. It has defintely helped but  i still breakout often. 


Has anyone been in a similar situation to mine and can give me any advice? I am thinking of getting back on it with a lower dose

 

just wanted to see if anyone had any thoughts on this from personal experience

 

cheers, steve



#2 tane007

tane007

    Junior Member

  • Members
  • Posts & Likes
    Posts: 25
    Blog Entries: 4
    Likes: 3
About Me
  • Gender:Male
  • Joined: 05-April 13

Posted 26 June 2013 - 03:46 AM

the first week of accutane i was on 20mg and it felt like gravity had intensified. everything felt slow and heavy. But after that first bump i went back to normal and now im on 40 mg and fine! so yeah try and lower dose and stick it out for like a month, see how 20mg goes for you. maybe even every second day.



#3 cloitus

cloitus

    Junior Member

  • Members
  • Posts & Likes
    Posts: 92
    Blog Entries: 1
    Likes: 4
About Me
  • Joined: 24-January 13

Posted 26 June 2013 - 09:50 PM

the first week of accutane i was on 20mg and it felt like gravity had intensified. everything felt slow and heavy. But after that first bump i went back to normal and now im on 40 mg and fine! so yeah try and lower dose and stick it out for like a month, see how 20mg goes for you. maybe even every second day.

thanks tane007. Thats very encouraging. Cheers for your response



#4 cloitus

cloitus

    Junior Member

  • Members
  • Posts & Likes
    Posts: 92
    Blog Entries: 1
    Likes: 4
About Me
  • Joined: 24-January 13

Posted 28 June 2013 - 10:05 AM

bump, so will reducing the dose, eliminate painful/grinding joints? anyone have any expeience with this?



#5 ughhhhh

ughhhhh

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 238
    Likes: 39
About Me
  • Joined: 15-September 12

Posted 28 June 2013 - 11:41 AM   Best Answer

Everybody reacts differently, you may have a strong reaction to a low dose. I could never go above 40 mg as the side effects were too much. I will say though that all of my side effects have gone away, even painful joints.



#6 cloitus

cloitus

    Junior Member

  • Members
  • Posts & Likes
    Posts: 92
    Blog Entries: 1
    Likes: 4
About Me
  • Joined: 24-January 13

Posted 28 June 2013 - 07:42 PM

When you say you had painful joints, how bad was it?? Was it tolerable? Was it in all your joints? For me it felt like All my joints had dried out. Cheers, steve

I actually thought I had arthritis! Cos all my joints me creaking and grinding and in pain


0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users